MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816300
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that seal was compromised.A 3.00 x 16mm synergy xd drug-eluting stent was selected for use.However, it was noted that the stent was open in the box.
 
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.Device evaluated by mfr.: a synergy xd mr us 3.00 x 16mm packaging complaint was returned for analysis.The vendor seal of the inner pouch was opened.Visual examination of the outer box shows the closure strip had been torn open.No other damage was observed.An examination of the inner foil pouch identified a crease/bend was evident on the right side of the foil pouch.An examination identified that the vendor seal on the pouch was partially opened.There was a clear impression of where the vendor seal was present at the opened section of the pouch.The left side corner remained sealed.The delivery system remained within the protective hoop.Two photos were also provided by the customer.A review of these photo images shows the inner foil pouch opened.Returned media confirms the reported allegation.
 
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23885144
Report Number2124215-2025-92839
Device Sequence Number9650519
Product Code NIQ
UDI-Device Identifier08714729980964
UDI-Public(01)08714729980964(17)270526(10)36670511
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941816300
Device Catalogue NumberH7493941816300
Device Lot Number0036670511
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown